# SDR UIEA2012030300080

- Difficulty date: March 1, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 51,733 hours, 7,764 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 65B081508
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AILERON SUPPORT TRUSS WAS DAMAGED BEYOND REPAIR.  FABRICATED TRUSS IAW DWG REQUIREMENTS.
